# SDR FDEA202112263147

- Difficulty date: December 26, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 87,764 hours, 21,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA71704
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT FLOOR PANEL SUPPORT AT STATION 1841 FOR REPAIR, LOWER   CENTER CARGO COMPARTMENT FLOOR BULKHEAD WEB AT STATION 1841 X=-32 FOUND   CORROSION. LOWER CENTER CARGO COMPARTMENT FLOOR BULKHEAD AT STATION 1841 X=-32 WEB   CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 205   REPAIR GENERAL. CORRODED WEB REMOVED AND REPLACED WITH FABRICATED WEB AS PER   SRM 51-31-01-0G. WEB FABRICATED AS PER DOUGLAS DRAWING AGA 7170 REVISION R. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
